# SDR SWIA2020040149836

- Difficulty date: February 25, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* 2EA CLIPS AT STRINGER 22L HAS CORROSION BETWEEN FS394.00 AND FS409.00. (MARKED)         (C-CHECK)   RO:3/29/2020REINSTALLED FWD CLIP & REPLACED AFT CLIP AT STGR 22L BETWEEN FS394.00 TO FS409.00 REF CRJ-700 SRM.
